Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2013, Article ID 173639, 8 pages
Research Article

Periodic Solutions for Circular Restricted -Body Problems

1College of Mathematics, Sichuan University, Chengdu 610064, China
2School of Economic Mathematics, Southwestern University of Finance and Economics, Chengdu 610074, China

Received 18 February 2013; Accepted 3 April 2013

Academic Editor: Baodong Zheng

Copyright © 2013 Xiaoxiao Zhao et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Xiaoxiao Zhao, Wei Li, and Peng Wang, “Periodic Solutions for Circular Restricted -Body Problems,” Abstract and Applied Analysis, vol. 2013, Article ID 173639, 8 pages, 2013.